# SDR USAADD99030

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS110818D
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-DFW - FLT 692 - ON GEAR RETRACTION AFTER TAKEOFF, THE NOSE GEAR LIGHT REMAINED RED.  THE GEAR WAS RECYCLED WITH THE SAME RESULTS.  WHEN THE GEAR HANDLE WAS UP A LOUD WIND NOISE CONTINUED, BUT THE NOSE LANDING GEAR INDICATION PIN SHOWED THAT THE NOSE GEAR WAS RETRACTED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  (M)
